Alert archive / New York / Gale Warnings in 2026
Gale Warning 9, NWS New York, NY
NWS New York, NY issued this gale warning at Mar 13, 2026, 2:29 PM EDT. It took effect at Mar 14, 2026, 3:14 AM EDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2026, 2:29 PM EDT (18:29 UTC)
- In effect from
- Mar 14, 2026, 3:14 AM EDT
- Expired
- Mar 14, 2026, 6:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
266 WHUS71 KOKX 131829 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 229 PM EDT Fri Mar 13 2026 ANZ350-353-355-140900- /O.CON.KOKX.SC.Y.0029.000000T0000Z-260314T1000Z/ /O.UPG.KOKX.GL.A.0007.260314T1000Z-260314T2200Z/ /O.NEW.KOKX.GL.W.0009.260314T1000Z-260314T2200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 229 PM EDT Fri Mar 13 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EDT SATURDAY... * WHAT...For the Small Craft Advisory, southwest winds 20 to 30 kt and seas 7 to 10 feet. For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...For the Small Craft Advisory, until 6 AM EDT Saturday. For the Gale Warning, from 6 AM to 6 PM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ331-332-340-140900- /O.EXT.KOKX.SC.Y.0029.260313T1829Z-260314T1000Z/ /O.UPG.KOKX.GL.A.0007.260314T1000Z-260314T2200Z/ /O.NEW.KOKX.GL.W.0009.260314T1000Z-260314T2200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- 229 PM EDT Fri Mar 13 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EDT SATURDAY... * WHAT...For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and seas 2 to 4 feet on Long Island Sound. For the Gale Warning, west winds 20 to 25 kt with gusts up to 35 kt and seas 3 to 5 feet expected on Long Island Sound. * WHERE...Long Island Sound east of Port Jefferson and New Haven, and Peconic and Gardiners Bays. * WHEN...For the Small Craft Advisory, until 6 AM EDT Saturday. For the Gale Warning, from 6 AM to 6 PM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ335-338-345-140900- /O.CON.KOKX.SC.Y.0029.000000T0000Z-260314T1000Z/ /O.UPG.KOKX.GL.A.0007.260314T1000Z-260314T2200Z/ /O.NEW.KOKX.GL.W.0009.260314T1000Z-260314T2200Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 229 PM EDT Fri Mar 13 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EDT SATURDAY... * WHAT...For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and seas 2 to 4 feet on Long Island Sound. For the Gale Warning, west winds 20 to 25 kt with gusts up to 35 kt and seas 2 to 4 feet expected on Long Island Sound. * WHERE...Long Island Sound west of Port Jefferson and New Haven, New York Harbor, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...For the Small Craft Advisory, until 6 AM EDT Saturday. For the Gale Warning, from 6 AM to 6 PM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
3 follow-up statements
178 WHUS71 KOKX 140714 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 314 AM EDT Sat Mar 14 2026 ANZ331-332-335-338-340-345-142200- /O.CAN.KOKX.SC.Y.0029.000000T0000Z-260314T1000Z/ /O.EXT.KOKX.GL.W.0009.260314T0714Z-260314T2200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 314 AM EDT Sat Mar 14 2026 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 3 to 5 feet expected on Long Island Sound. * WHERE...Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ350-353-355-142200- /O.CAN.KOKX.SC.Y.0029.000000T0000Z-260314T1000Z/ /O.EXT.KOKX.GL.W.0009.260314T0714Z-260314T2200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 314 AM EDT Sat Mar 14 2026 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING.. * WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
662 WHUS71 KOKX 141823 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 223 PM EDT Sat Mar 14 2026 ANZ350-353-355-150800- /O.CON.KOKX.GL.W.0009.000000T0000Z-260314T2200Z/ /O.NEW.KOKX.GL.A.0008.260316T1000Z-260317T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 223 PM EDT Sat Mar 14 2026 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...For the Gale Warning, west winds around 20 kt with gusts up to 35 kt and seas 5 to 8 feet. For the Gale Watch, south winds 25 to 35 kt with gusts up to 45 kt and seas 13 to 18 feet possible. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...For the Gale Warning, until 6 PM EDT this evening. For the Gale Watch, from Monday morning through late Monday night. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ331-332-335-338-340-345-150800- /O.CON.KOKX.GL.W.0009.000000T0000Z-260314T2200Z/ /O.NEW.KOKX.GL.A.0008.260316T1000Z-260317T1000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 223 PM EDT Sat Mar 14 2026 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...For the Gale Warning, west winds 15 to 20 kt with gusts up to 35 kt and seas 2 to 4 feet on Long Island Sound. For the Gale Watch, south winds 25 to 35 kt with gusts up to 45 kt and seas 4 to 7 feet possible on Long Island Sound. * WHERE...Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...For the Gale Warning, until 6 PM EDT this evening. For the Gale Watch, from Monday morning through late Monday night. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
691 WHUS71 KOKX 142158 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 558 PM EDT Sat Mar 14 2026 ANZ350-353-151200- /O.EXP.KOKX.GL.W.0009.000000T0000Z-260314T2200Z/ /O.NEW.KOKX.SC.Y.0030.260314T2200Z-260315T0600Z/ /O.CON.KOKX.GL.A.0008.260316T1000Z-260317T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 558 PM EDT Sat Mar 14 2026 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. For the Gale Watch, south winds 30 to 40 kt with gusts up to 45 kt and seas 13 to 18 feet possible. * WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm. * WHEN...For the Small Craft Advisory, until 2 AM EDT Sunday. For the Gale Watch, from Monday morning through late Monday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ331-332-340-345-151200- /O.EXP.KOKX.GL.W.0009.000000T0000Z-260314T2200Z/ /O.NEW.KOKX.SC.Y.0030.260314T2200Z-260315T0300Z/ /O.CON.KOKX.GL.A.0008.260316T1000Z-260317T1000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 558 PM EDT Sat Mar 14 2026 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 10 to 20 kt with gusts up to 30 kt. For the Gale Watch, south winds 25 to 35 kt with gusts up to 45 kt and seas 4 to 7 feet possible. * WHERE...Long Island Sound east of Port Jefferson and New Haven, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...For the Small Craft Advisory, until 11 PM EDT this evening. For the Gale Watch, from Monday morning through late Monday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ355-151200- /O.EXP.KOKX.GL.W.0009.000000T0000Z-260314T2200Z/ /O.CON.KOKX.GL.A.0008.260316T1000Z-260317T1000Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 558 PM EDT Sat Mar 14 2026 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 10 to 15 feet possible. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...From Monday morning through late Monday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Gusts this evening may occasional reach 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ335-338-151200- /O.EXP.KOKX.GL.W.0009.000000T0000Z-260314T2200Z/ /O.CON.KOKX.GL.A.0008.260316T1000Z-260317T1000Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 558 PM EDT Sat Mar 14 2026 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 3 to 6 feet possible. * WHERE...Long Island Sound west of Port Jefferson and New Haven, and New York Harbor. * WHEN...From Monday morning through late Monday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Gusts this evening may occasional reach 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Mar 13, 1:42 PM EDT, 47 minutes earlier. Its key messages:
- 1) Strong low pressure passes across New England tonight bringing a period of gusty winds through Saturday and a slight chance of mixed precip inland this afternoon/evening. 2) A strong frontal system impact the area late Sunday night through Monday night with moderate to heavy rain, thunderstorms, and strong winds.
Area forecast discussion, Mar 13, 1:42 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service New York NY
142 PM EDT Fri Mar 13 2026
.WHAT HAS CHANGED...
Gale watches issued for the coastal waters for Saturday.
Potential for strong winds and heavy rain continues to increase
for late Sunday night into Monday night.
&&
.KEY MESSAGES...
1) Strong low pressure passes across New England tonight
bringing a period of gusty winds through Saturday and a slight
chance of mixed precip inland this afternoon/evening.
2) A strong frontal system impact the area late Sunday night
through Monday night with moderate to heavy rain,
thunderstorms, and strong winds.
&&
.DISCUSSION...
.KEY MESSAGE 1...
Strong low pressure tracks across New England tonight. The
systems associated warm front will be preceded by a slight
chance of rain or snow this afternoon/evening, mainly across the
Lower Hudson Valley and southern CT. Temperatures return to
more seasonable levels with highs in the 40s this afternoon.
Additionally, a gusty south wind develops this afternoon with
gusts 25 to 35 mph, lasting into the early evening before
dropping off some ahead of a cold front, which should move
through before daybreak Saturday. Winds will shift west with
gusts to 35-40 mph daytime Saturday before gradually diminishing
during the late afternoon and evening. Temps will get up into
the lower 50s in NYC and NE NJ, and the mid/upper 40s elsewhere,
which is a few degrees above normal.
.KEY MESSAGE 2...
The forecast remains consistent for the potential of deep low
pressure to affect the area beginning Sunday night and
continuing into Monday night. A full latitude upper trough
develops over the Plains states Sunday night and tracks slowly
eastward toward the Great Lakes and East Coast Monday night,
before slowly weakening Tuesday into Wednesday. A deepening
surface low moves out of the northern Rockies and into the
central Plains Saturday night, then deepens and tracks more
northerly through Monday night as the upper trough becomes
slightly negative.
Rain will develop well ahead of the associated frontal system
late Sunday night into Monday as a Gulf disturbance moves E of
Florida on Sunday and then rides up the coast between the
deepening trough to the west and an amplifying ridge over the
western Atlantic, with a warm frontal passage Monday morning as
well.
Meanwhile, a strong southerly flow will develop on Monday as
gradient winds increase in response to the deepening low. The
area will be warm sectored, and an approaching cold front Monday
could trigger strong winds and strong convection as a 70-80 kt
LLJ moves through. Stronger thunderstorms with heavy rainfall
will be possible as PW values increase to 1.50 inches, and as
cells tracks northerly along the front while the front moves
slowly eastward. There will be a chance of urban, low lying,
and small stream flooding.
NBM probabilities for an inch or more of rainfall with this
system have increased to 70-80 percent, with a 30-40 percent
chance of over 2 inches. Probabilities for 24h max wind gusts
greater than 45 mph have slightly increased to 60-70 percent,
mainly from NYC east.
Coastal flooding and beach erosion are possible with this
system given the expected magnitude of S flow and associated
wave action, also with astronomical tides increasing with the
approach of a new moon next Wednesday. Surge guidance (even the
higher end of Stevens PETSS probabilistic guidance) looks
suspiciously low with surge of only about 1 to 1.5 ft, and
expect it to play catchup as the event draws nearer. Adding a
half foot to this guidance as well as to bias-corrected STOFS
guidance signals potential for at least minor coastal flooding
with the high tides Mon and Mon night.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A warm front pushes through this evening, followed by a cold front
late in the overnight into the early morning. Weak high pressure
builds Saturday afternoon and evening.
Mainly dry with VFR conditions expected to prevail through the TAF
period. However, a period of brief MVFR conditions towards this
evening for KSWF, KHPN, KTEB, KLGA, KBDR, and KGON with a chance of
showers, with SHSN for KSWF. This has been handled with TEMPO and
PROB30 groups for the aforementioned terminals.
Winds increase from mainly the south through this afternoon. Gusts
increase to near 25 kt late this afternoon into the evening. Wind
direction later tonight transitions to more SW.
There is low level wind shear in the TAFs beginning towards 03-04z
for most terminals except for KSWF with SW winds near 45 kt at 2kft.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Some uncertainty with the magnitude of gusts Saturday morning. Gusts
may be slightly stronger than currently indicated in TAFs.
.OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...
Saturday afternoon-night: VFR. W wind gusts 30-35 kt during the day.
Peak gusts up to 40 kt early in the afternoon. Winds and gusts
subside quickly in the evening. NW winds closer to 5 kt late at
night.
Sunday: VFR. SE wind gusts 15-20 kt.
Sunday night: MVFR or lower with rain becoming likely. SE wind gusts
near 20 kt, increasing to near 30 kt by daybreak Monday.
Monday: MVFR or lower with rain. A chance of thunderstorms.
Winds become more southerly with gusts near 30-40 kt. Potential peak
gusts Monday night to 45 kt. Winds decrease slightly and become more
westerly late Monday night, gusts 25-35 kt.
Tuesday: Rain tapers off, possible mix with snow before all
precipitation ends in AM. MVFR or lower possible early, otherwise
improving conditions to VFR by afternoon. WSW winds 15kt, gusts 25-
30 kt.
Wednesday: VFR with light W/SW winds.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Hazardous ocean seas continue on the ern ocean waters attm. As S
winds increase today, gusts over 25 kt are likely on the
western ocean waters/Sound and NY Harbor by late this afternoon.
SCA cond then expected on all waters tonight as SW flow
increases further to 20-30 kt, highest on the ocean. Most gusts
should be in the 25-30 kt range, but a few gusts to 35 kt may
be possible on the ocean.
A better chance for gales on all waters will come daytime Sat
after a cold frontal passage. W winds likely to gust to 35-40 kt
on the ocean and up to 35 kt elsewhere.
Conditions quickly ramp down during Sat night, with mostly quiet
conditions late Sat night into daytime Sunday.
A deep low pressure system moving through the Great Lakes region
on Sunday, will produce SCA conditions on all waters Sunday
night as SE flow increases ahead of a warm front approaching
from the south. Southerly gales are then likely Mon into Mon
night after a warm frontal passage, with a few storm force gusts
possible Mon evening before a strong cold front moves through.
Gales should continue on the ocean waters on Tue after the cold
frontal passage, otherwise SCA cond expected into Tue night.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory from 6 PM this evening to 6 AM EDT
Saturday for ANZ331-332-340.
Gale Watch from Saturday morning through Saturday afternoon
for ANZ331-332-335-338-340-345-350-353-355.
Small Craft Advisory until 6 AM EDT Saturday for ANZ335-338-
345-353-355.
Small Craft Advisory until 6 AM EDT Saturday for ANZ350.
&&
DISCUSSION...Goodman/DS
AVIATION...JE
MARINE...GoodmanHazardous weather outlook, Mar 13, 3:42 AM EDT, 10 hours 47 minutes before
Hazardous Weather Outlook National Weather Service New York NY 342 AM EDT Fri Mar 13 2026 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-141000- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 342 AM EDT Fri Mar 13 2026 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather that would meet NWS warning criteria is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-141000- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 342 AM EDT Fri Mar 13 2026 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. The Gale Watch is in effect for daytime Saturday, when westerly gales are likely. A strong low pressure system may also bring gale to storm force southerly wind gusts Monday into Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-353-355-141000- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 342 AM EDT Fri Mar 13 2026 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. A few gale force gusts may be possible tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. The Gale Watch is in effect for daytime Saturday, when westerly gales are likely. A strong low pressure system may also bring gale to storm force southerly wind gusts Monday into Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:13 AM EDT | Gale Watch | OKX | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.